MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - INLAY MEDIUM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERSAL GLENOID - INLAY MEDIUM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERSAL GLENOID - INLAY MEDIUM
Health Effect - Clinical Code Pain (1994)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that an eclipse surgery took place on (b)(6) 2016.According to the surgeon, the patient is very athletic and active.He is boxing and playing tennis.The patient had pain and movement restrictions after the surgery.The glenoid was conspicuous with suspicion of metal contact with the spherical cap.The surgeon decided on a revision surgery.The implants and the prosthesis were completely removed and an inverse prosthesis was implanted by another manufacturer.Unfortunately, the customer cannot give us the part number of the pe inlay.The customer has forwarded the explanted parts to a laboratory for culture testing.The laboratory discarded all parts after the testing.Following arthrex devices were explanted: ar-9120-02, ar-9121-02, cd-9347-18, ar-9300-47cpc & arthrex pe-inlay (part number unknown), it is not possible for the customer to provide us the batch numbers, no further information received.

Brand Name
UNIVERSAL GLENOID - INLAY MEDIUM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9409853
Report Number1220246-2019-01451
Device Sequence Number4130695
Product Code PHX
UDI-Device Identifier00888867057425
UDI-Public00888867057425
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID - INLAY MEDIUM
Device Catalogue NumberAR-9121-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date12/04/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;